# SDR 95ZZZX6043

- Difficulty date: October 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5124
- Make and model: Cvac 440
- Aircraft serial: 507
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reducer
- Part number: ER9196D
- Condition: Failed
- Location: Lt Mlg Well
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

THREADED BARREL OF REDUCER FITTING FAILED AT BASE OF THREADS CAUSING SUBSEQUENT HYDRAULIC LEAKAGE A LT MAIN LANDING GEAR RELIEF VALVE LOCATED IN LEFT MAIN LANDING GEAR WW.  AIRCRAFT LANDED WITHOUT INCIDENT AT DTW.
